Jump to content

Shevek

Junior Member
  • Content Count

    61
  • Joined

  • Last visited

About Shevek

  • Rank
    Junior Member
  • Birthday 09/06/1976

Profile Information

  • Gender
    Male
  • Location
    Maryland

Recent Profile Visitors

777 profile views
  1. Hi--I actually didn't go after all. My doctor put me on Abilify and it's worked so well we decided to hold off for now. I'm doing really well, so it made more sense to save the TMS in case I start feeling bad again.
  2. Does anyone find that their depression is worst at around the same time every day? When I'm feeling good, it doesn't matter, but when I'm in the middle of another depressive episode (like now), my worst time of day is always 10-11 in the morning. I can count on it. I may have a down patch in the late afternoon/early evening, but that window of time in the morning is always horrible. I woke up around 9:30 today and sure enough, I plummeted over the next hour. I forced myself out of bed and got breakfast. It's noon now, and things are leveling off--I'm still depressed and sitting around the house waiting (hoping) for my new med to start working, but I can actually feel some motivation and hope. In some ways it's helpful to recognize a pattern and know I can ride it out, but I wish I knew what caused it.
  3. Things have been like a roller coaster since February. I thought an adjustment to my Cymbalta dosage had leveled me out, but a breakdown yesterday finally convinced me that it's time to try something new. I'm depressed but I'm also angry that I have to go through this. Some people get one depressive episode in their lives and never have to deal with it again. This is probably my fifth or sixth, which means there will almost certainly be more down the line and I'll having trouble feeling like I'll be able to treat them as effectively as I did last time. The health trigger that feeds my depression isn't going to go away and it's hard to see my way through this again. I'm starting TMS therapy on the 16th. I'm not sure what to think about it, but I've heard anecdotal success stories from people I trust, so I'm going through with it. Luckily my insurance covers it and my employer is very understanding about the whole situation. I'm lucky in a lot of ways and it's frustrating that I can't feel that right now. I'm also debating a medication switch my doctor recommended--Cymbalta to Fetzima. I'm not sure if I should try a new medication right before I start the Fetzima because how will I know which is helping? On the other hand I'm desperate to get out of this hole and my instinct us to throw everything at it that I can. I don't want to feel like this anymore. Not sure why I'm posting, but it helps some to write things down, and responses to my posts give me hope that I can get through this yet again. If you've read through all of this thanks.
  4. I'm starting my treatments on June 16. I'm cautiously optimistic but afraid to get my hopes up. I'll check back in here after I've finished the full treatment.
  5. Does anyone have relatively recent experience with TMS? I'm going through another bout of depression and looking at options besides just trying yet another antidepressant (which I will also be doing). My psychiatrist is dubious, but my therapist and a friend both know people who have had a good response. My insurance covers it, so I'm very lucky on that regard. Just wondering if anyone here has tried it.
  6. I've been on Cymbalta for several years with good results, but it seems to be losing its effect. My doctor increased me gradually to 150mg, with only temporary benefit (no benefit at all at 150). Is it possible that the higher doses could actually be making my depression worse? I started back on 120 today as we work on switching me to 120 and I feel considerably better, especially considering that yesterday was will. I'm curious about what effect a dosage that's too high might have.
  7. Also wondering if an increased dosage of Wellbutrin could be interfering with my sleep and causing the fatigue I'm feeling now. I had to switch to the instant release initially because they wired me too much. Sent from my iPhone using Tapatalk
  8. Hi all--for most of the past year, I've been on 30mg is Cymbalta once a day and 150mg of Wellbutrin IR twice daily. As usual with me, my mood started going south in October--very low energy, tired all the time,heavy feeling in my limbs, etc. I'm pretty sure I have SAD, although I've never received an official diagnosis from a doctor. Around the end of October, I was especially bad, and then I started feeling completely better--better than I had in months. It coincided with regular use of a light box, so I attributed it to that. About two weeks into November, however, I realized there'd been a mixup with a new prescription, and I'd actually been taking 300mg of Wellbutrin SR twice daily. I hadn't noticed any side effects except maybe to much nervous energy, but I knew I was taking too much, so I switched to 200mg SR twice daily after taking to my MD. I've been on that for two weeks and now I'm back to where I was--low energy, heavy arms, no motivation,etc. But I still have nervous energy, so I seem to be getting the side effects without the benefits. Long story, I know. I'm trying to decide what to do about dosage now. I need to talk to my psychiatrist (I've been working with my MD), but I'm trying to wait until the new year when I switch to an insurance plan that covers out-of-network providers. In the meantime, I'm not sure if I should go back to my original IR dose, taper down to 150mg of Wellbutrin SR twice a day, go back to 300, or what. Does anyone have experience with higher doses of Wellbutrin? What kind of side effects does that cause? I'm not sure what I'm looking for here, since I obviously need to talk to my doctor, but any thoughts would be appreciated. Thanks. Sent from my iPhone using Tapatalk
  9. For me, Cymbalta has been much better than SSRIs in the sex department. With Zoloft, especially after taking it for several months, I had problems similar to Lauryn--going and going, but never getting there. I'm currently on a combination of Wellbutrin and Cymbalta and haven't had that problem at all. I don't know if it's related to the medicine or not, but I find that climaxing can be a bit more--ahem--"intense" than before. Nothing dramatic, but noticeable. I have to admit that "softness" is a bit of a problem, but that could either be medication or encroaching middle age--hard to tell. For me, it's a worthwhile tradeoff for the success I've had taking Cymbalta for my depression. Good luck!
  10. Hi--I'm sorry you're feeling so bad. Congratulations on getting yourself on an antidepressant--that's a hard first step to take, but it will make a huge difference. Just be kind and patient with yourself, and understand that it will take time to heal. Be honest with yourself and your doctor about how you're doing on this AD, and know that finding the right med can be a process. People on here can offer great advice and support, and talking helps! Don't forget--you deserve to be happy.
  11. Thanks for your reply. I'm mostly wondering if anyone has had trouble with side effects. As usual, all the information I'm finding online is contradictory and unhelpful.
  12. I was wondering if anyone has experience with N-Acetylcysteine. I've been having problems with severe fatigue, brain fog, and achy, tired muscles this week, and I also started taking it around the end of last week. Seems like the two might be related, since I was feeling great up until a few days ago. Has anyone else tried NAC? Any side effects that you've noticed?
  13. Thanks for your reply. I'm definitely staying on Wellbutrin, since it's what seems to be helping the most. The tapering didn't go well, with some of my depressive symptoms coming back fairly quickly. My doctor thinks I probably need some kind of serotonin adjustment in the mix, just not Zoloft. We took the dosage of the Zoloft back up and I'm actually doing pretty well, although the anxiety and fatigue are still hitting me. I think we might switch over to Cymbalta...the adventure continues.
  14. First, I should make it clear that I'm tapering off Zoloft under my psychiatrist's care--no self-dosing going on here! I've been on Zoloft since February, but I never really felt like my depression got better until I added Wellbutrin. We increased my Zoloft from 25 to 50 recently (my primary care doctor was very stuck on Zoloft for some reason), but aside from a brief increase in depressive symptoms, I didn't notice anything. Lately, though, I've been feeling very tired and unmotivated. That's what prompted me to go to a psychiatrist instead and ask about alternatives. I've tapered down to 25mg and I'll be quitting Zoloft altogether next week. What I'm wondering, though, is if anyone knows what the side effects are like if you're taking an SSRI and don't really need it. Can it cause this kind of fatigue and wooly-headedness? It's been a rough and very tired month, so I'm hoping this will make a difference. Thanks.
  15. Has anyone started tapering off Zoloft and found they feel more depressed before they get better? I'm currently on Zoloft and Wellbutrin, but my doctor and I think that the Zoloft has never really worked for me. I've cut from 50mg to 25 daily for the next two weeks, then I'll quit it altogether while staying on the Wellbutrin. It's been three days, but I'm feeling more depressed. I'm just wondering if it's a temporary result of screwing with my brain chemistry, or if it's actually the depression coming back. I've gotten to the point where I don't trust my feelings at all anymore.
×
×
  • Create New...